American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[4] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information   
View Article: PDF

[5] Wen Huang and Pengfei Zhang. Pointwise dimension, entropy and Lyapunov exponents for $C^1$ maps. Trans. Amer. Math. Soc. 364 (2012) 6355-6370.
Abstract, references, and article information   
View Article: PDF

[6] Daniel J. Thompson. Irregular sets, the $\beta$-transformation and the almost specification property. Trans. Amer. Math. Soc. 364 (2012) 5395-5414.
Abstract, references, and article information   
View Article: PDF

[7] Johannes Jaerisch and Marc Kesseböhmer. Regularity of multifractal spectra of conformal iterated function systems. Trans. Amer. Math. Soc. 363 (2011) 313-330. MR 2719683.
Abstract, references, and article information   
View Article: PDF

[8] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF

[9] Jungchao Ban, Yongluo Cao and Huyi Hu. The dimensions of a non-conformal repeller and an average conformal repeller. Trans. Amer. Math. Soc. 362 (2010) 727-751. MR 2551504.
Abstract, references, and article information   
View Article: PDF

[10] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pei-Dong Liu and Jian-Sheng Xie. Dimension of hyperbolic measures of random diffeomorphisms. Trans. Amer. Math. Soc. 358 (2006) 3751-3780. MR 2218998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Barreira and B. Saussol. Variational principles and mixed multifractal spectra. Trans. Amer. Math. Soc. 353 (2001) 3919-3944. MR 1837214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oliver Jenkinson. Rotation, entropy, and equilibrium states. Trans. Amer. Math. Soc. 353 (2001) 3713-3739. MR 1837256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1